# SDR SWIA20240320128

- Difficulty date: January 28, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 48,210 hours, 41,333 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SEAT TRACK AT FS 559 + 112- FS 621 AT RBL27 HAS SIGNS OF CORROSION   (C-CHECK RO 3/19/2024)   RH FLOOR SEAT TRACK AT FS 559.+112-FS621 AT RIB 27L REPLACED IAW CRJ 200-AMM 53-00-49
